Asymptotic properties of Monte Carlo estimators of diffusion processes
Jerome Detemple,
René Garcia and
Marcel Rindisbacher
Journal of Econometrics, 2006, vol. 134, issue 1, 1-68
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(05)00137-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Asymptotic Properties of Monte Carlo Estimators of Diffusion Processes (2004)
Working Paper: Asymptotic Properties of Monte Carlo Estimators of Diffusion Processes (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:134:y:2006:i:1:p:1-68
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().